Alert archive / California / Gale Warnings in 2013
Gale Warning 8, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this gale warning at May 5, 2013, 3:12 AM PDT. It took effect at May 5, 2013, 11:00 AM PDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 5, 2013, 3:12 AM PDT (10:12 UTC)
- In effect from
- May 5, 2013, 11:00 AM PDT
- Expired
- May 5, 2013, 9:00 PM PDT
- In force
- 10 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
507 WHUS76 KMTR 051013 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 312 AM PDT SUN MAY 5 2013 PZZ560-051815- /O.EXT.KMTR.SC.Y.0052.000000T0000Z-130505T1800Z/ /O.NEW.KMTR.GL.W.0008.130505T1800Z-130506T0400Z/ /O.NEW.KMTR.SC.Y.0053.130506T0400Z-130506T2200Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 312 AM PDT SUN MAY 5 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING. * WINDS: SOUTHERLY WINDS WILL INCREASE TO 25 TO 35 KT LATER THIS MORNING. WINDS WILL SUBSIDE TO 2O TO 30 KT LATE THIS EVENING. * SEAS: STEEP SEAS WILL DEVELOP WITH THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ565-051815- /O.EXT.KMTR.SC.Y.0052.000000T0000Z-130505T1800Z/ /O.NEW.KMTR.GL.W.0008.130505T1800Z-130506T0400Z/ /O.NEW.KMTR.SC.Y.0053.130506T0400Z-130506T2200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 312 AM PDT SUN MAY 5 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING. * WINDS: SOUTHERLY WINDS WILL INCREASE TO 25 TO 35 KT LATER THIS MORNING. WINDS WILL SUBSIDE TO 2O TO 30 KT LATE THIS EVENING. * SEAS: STEEP SEAS WILL DEVELOP WITH THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ570-051815- /O.EXT.KMTR.SC.Y.0052.000000T0000Z-130506T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 312 AM PDT SUN MAY 5 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS: SOUTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH TONIGHT. *SEAS: STEEP SEAS WILL DEVELOP WITH THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-051815- /O.EXT.KMTR.SC.Y.0052.000000T0000Z-130506T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 312 AM PDT SUN MAY 5 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS: SOUTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH TONIGHT. * SEAS: STEEP SEAS WILL DEVELOP WITH THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-051815- /O.EXT.KMTR.SC.Y.0052.000000T0000Z-130506T2200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 312 AM PDT SUN MAY 5 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT MONDAY. * WINDS: SOUTHERLY WINDS BETWEEN 15 AND 30 KT WILL CONTINUE THROUGH MONDAY. OCCASIONAL GUSTS TO 35 KT WILL BE POSSIBLE THROUGH TONIGHT. * SEAS: STEEP SEAS WILL DEVELOP WITH THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-051815- /O.EXT.KMTR.SC.Y.0052.000000T0000Z-130506T2200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 312 AM PDT SUN MAY 5 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT MONDAY. * WINDS: SOUTHERLY WINDS BETWEEN 15 AND 30 KT WILL CONTINUE THROUGH MONDAY. * WINDS: SOUTHERLY WINDS WILL INCREASE TO 25 TO 35 KT LATER THIS MORNING. WINDS WILL SUBSIDE TO 2O TO 30 KT LATE THIS EVENING. * SEAS: STEEP SEAS WILL DEVELOP WITH THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-051815- /O.EXT.KMTR.SC.Y.0052.130505T1800Z-130506T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 312 AM PDT SUN MAY 5 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING. * WINDS: SOUTHERLY WINDS WILL INCREASE TO 20 TO 30 KT LATE THIS MORNING AND CONTINUE THROUGH THE EVENING HOURS. * SEAS: SEAS WILL BECOME CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-051815- /O.EXT.KMTR.SC.Y.0052.130505T1800Z-130506T0400Z/ MONTEREY BAY- 312 AM PDT SUN MAY 5 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING. * WINDS: SOUTHERLY WINDS WILL INCREASE TO 20 TO 30 KT LATE THIS MORNING AND CONTINUE INTO THE EVENING HOURS. OCCASIONAL GUSTS TO 40 KT WILL BE POSSIBLE IN THE AFTERNOON. * SEAS: STEEP SEAS WILL DEVELOP WITH THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
2 follow-up statements
112 WHUS76 KMTR 051526 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 826 AM PDT SUN MAY 5 2013 PZZ560-052330- /O.CON.KMTR.SC.Y.0052.000000T0000Z-130505T1800Z/ /O.CON.KMTR.GL.W.0008.130505T1800Z-130506T0400Z/ /O.CON.KMTR.SC.Y.0053.130506T0400Z-130506T2200Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 826 AM PDT SUN MAY 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY. * WINDS: SOUTHERLY WINDS WILL INCREASE TO 25 TO 35 KT LATER THIS MORNING. WINDS WILL SUBSIDE TO 2O TO 30 KT LATE THIS EVENING. * SEAS: STEEP SEAS WILL DEVELOP WITH THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ565-052330- /O.CON.KMTR.SC.Y.0052.000000T0000Z-130505T1800Z/ /O.CON.KMTR.GL.W.0008.130505T1800Z-130506T0400Z/ /O.CON.KMTR.SC.Y.0053.130506T0400Z-130506T2200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 826 AM PDT SUN MAY 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY. * WINDS: SOUTHERLY WINDS WILL INCREASE TO 25 TO 35 KT LATER THIS MORNING. WINDS WILL SUBSIDE TO 2O TO 30 KT LATE THIS EVENING. * SEAS: STEEP SEAS WILL DEVELOP WITH THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ570-052330- /O.CON.KMTR.SC.Y.0052.000000T0000Z-130506T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 826 AM PDT SUN MAY 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS: SOUTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH TONIGHT. *SEAS: STEEP SEAS WILL DEVELOP WITH THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-052330- /O.CON.KMTR.SC.Y.0052.000000T0000Z-130506T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 826 AM PDT SUN MAY 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS: SOUTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH TONIGHT. * SEAS: STEEP SEAS WILL DEVELOP WITH THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-052330- /O.CON.KMTR.SC.Y.0052.000000T0000Z-130506T2200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 826 AM PDT SUN MAY 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. * WINDS: SOUTHERLY WINDS BETWEEN 15 AND 30 KT WILL CONTINUE THROUGH MONDAY. OCCASIONAL GUSTS TO 35 KT WILL BE POSSIBLE THROUGH TONIGHT. * SEAS: STEEP SEAS WILL DEVELOP WITH THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-052330- /O.CON.KMTR.SC.Y.0052.000000T0000Z-130506T2200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 826 AM PDT SUN MAY 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. * WINDS: SOUTHERLY WINDS BETWEEN 15 AND 30 KT WILL CONTINUE THROUGH MONDAY. * WINDS: SOUTHERLY WINDS WILL INCREASE TO 25 TO 35 KT LATER THIS MORNING. WINDS WILL SUBSIDE TO 2O TO 30 KT LATE THIS EVENING. * SEAS: STEEP SEAS WILL DEVELOP WITH THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-052330- /O.CON.KMTR.SC.Y.0052.130505T1800Z-130506T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 826 AM PDT SUN MAY 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: SOUTHERLY WINDS WILL INCREASE TO 20 TO 30 KT LATE THIS MORNING AND CONTINUE THROUGH THE EVENING HOURS. * SEAS: SEAS WILL BECOME CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-052330- /O.CON.KMTR.SC.Y.0052.130505T1800Z-130506T0400Z/ MONTEREY BAY- 826 AM PDT SUN MAY 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: SOUTHERLY WINDS WILL INCREASE TO 20 TO 30 KT LATE THIS MORNING AND CONTINUE INTO THE EVENING HOURS. OCCASIONAL GUSTS TO 40 KT WILL BE POSSIBLE IN THE AFTERNOON. * SEAS: STEEP SEAS WILL DEVELOP WITH THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
339 WHUS76 KMTR 052142 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 242 PM PDT SUN MAY 5 2013 PZZ560-060545- /O.CON.KMTR.GL.W.0008.000000T0000Z-130506T0400Z/ /O.EXT.KMTR.SC.Y.0053.130506T0400Z-130507T0300Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 242 PM PDT SUN MAY 5 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 8 PM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 8 PM PDT MONDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: SOUTHERLY WINDS 25 TO 35 KT WILL SUBSIDE TO 2O TO 30 KT THIS EVENING. * SEAS: STEEP SEAS WILL OCCUR WITH THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ565-060545- /O.CON.KMTR.GL.W.0008.000000T0000Z-130506T0400Z/ /O.EXT.KMTR.SC.Y.0053.130506T0400Z-130507T0600Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 242 PM PDT SUN MAY 5 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 11 PM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 11 PM PDT MONDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: SOUTHERLY WINDS 25 TO 35 KT WILL SUBSIDE TO 2O TO 30 KT LATE THIS EVENING. * SEAS: STEEP SEAS WILL OCCUR WITH THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ570-060545- /O.EXT.KMTR.SC.Y.0052.000000T0000Z-130506T1500Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 242 PM PDT SUN MAY 5 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM PDT MONDAY. * WINDS: SOUTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH TONIGHT. *SEAS: STEEP SEAS WILL OCCUR WITH THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-060545- /O.EXT.KMTR.SC.Y.0052.000000T0000Z-130507T0000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 242 PM PDT SUN MAY 5 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT MONDAY. * WINDS: SOUTHERLY WINDS BETWEEN 15 AND 30 KT WILL CONTINUE THROUGH MONDAY. * WINDS: SOUTHERLY WINDS 2O TO 30 KT WILL CONTINUE TONIGHT AND THROUGH THE DAY MONDAY. * SEAS: STEEP SEAS WILL OCCUR WITH THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-060545- /O.CON.KMTR.SC.Y.0052.000000T0000Z-130506T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 242 PM PDT SUN MAY 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS: SOUTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH TONIGHT. * SEAS: STEEP SEAS WILL OCCUR WITH THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-060545- /O.CON.KMTR.SC.Y.0052.000000T0000Z-130506T2200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 242 PM PDT SUN MAY 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. * WINDS: SOUTHERLY WINDS BETWEEN 15 AND 30 KT WILL CONTINUE THROUGH MONDAY. OCCASIONAL GUSTS TO 35 KT WILL BE POSSIBLE THROUGH TONIGHT. * SEAS: STEEP SEAS WILL OCCUR WITH THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-060400- /O.CON.KMTR.SC.Y.0052.000000T0000Z-130506T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 242 PM PDT SUN MAY 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: SOUTHERLY WINDS 20 TO 30 KT WILL CONTINUE THROUGH THE EVENING HOURS. * SEAS: SEAS WILL BE CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-060400- /O.CON.KMTR.SC.Y.0052.000000T0000Z-130506T0400Z/ MONTEREY BAY- 242 PM PDT SUN MAY 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: SOUTHERLY WINDS OF 20 TO 30 KT WILL CONTINUE INTO THE EVENING HOURS. * SEAS: STEEP SEAS WILL OCCUR WITH THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale warning went out at May 4, 10:43 PM PDT, 4 hours 29 minutes earlier.
Area forecast discussion, May 4, 10:43 PM PDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1043 PM PDT SAT MAY 4 2013
.DISCUSSION...AS OF 9:05 PM PDT SATURDAY...SOUTHERLY FLOW
DEVELOPED ALONG THE COAST TODAY AND BY LATE AFTERNOON LOW CLOUDS
HAD FILLED IN ALONG NEARLY OUR ENTIRE COASTLINE. SOUTHERLY FLOW
AND INCREASING LOW CLOUDS RESULTED IN A BIG DROP IN TEMPERATURES
FROM YESTERDAY TO TODAY FOR SOME LOCATIONS...PARTICULARLY
LOCATIONS ON THE NORTH SIDE OF MONTEREY BAY AND IN THE NORTHERN
SALINAS VALLEY. FOR EXAMPLE...THE HIGH OF 67 DEGREES IN SANTA CRUZ
TODAY WAS 25 DEGREES COOLER THAN YESTERDAY'S HIGH OF 92. COOL
MARINE AIR HAD NOT YET MADE IT VERY FAR INLAND BY THIS AFTERNOON.
THUS...INLAND AREAS REMAINED WARM TODAY AND SAW TEMPERATURES DROP
ONLY A FEW DEGREES FROM YESTERDAY. ALL AREAS...EVEN INLAND
AREAS...WILL BE MUCH COOLER ON SUNDAY AND MONDAY.
WATER VAPOR SATELLITE IMAGERY SHOWS AN UPPER LOW OVER NORTHERN CA
THIS EVENING...TRACKING TO THE WSW AND APPROACHING POINT ARENA.
THE DEVELOPMENT OF THIS LOW BY LATE IN THE DAY RESULTED IN A RAPID
DEEPENING OF THE MARINE LAYER. A DEEPER MARINE LAYER...COMBINED
WITH STRENGTHENING SOUTHWESTERLY LOW LEVEL FLOW...IS RESULTING IN
SIGNIFICANT COOLING ACROSS INLAND AREAS THIS EVENING. IN
ADDITION...RELATIVE HUMIDITY VALUES ARE INCREASING RAPIDLY AND ARE
ALREADY AS MUCH AS 50 PERCENT HIGHER THAN 24 HOURS AGO. THE
CURRENT COOLING AND MOISTENING OF THE AIRMASS IS LESSENING THE
FIRE DANGER...WHICH IS IMPORTANT CONSIDERING WE WILL SEE LOCALLY
STRONG AND GUSTY WINDS THROUGH THE REST OF THE WEEKEND.
SOUTHERLY WINDS HAVE BEEN INCREASING SINCE LATE AFTERNOON AND WILL
CONTINUE TO STRENGTHEN OVERNIGHT AND INTO SUNDAY MORNING AS A 999
MB SURFACE LOW DEVELOPS WEST OF THE GOLDEN GATE. THE 12Z WRF SHOWS
THE STRONGEST WINDS DEVELOPING OVER THE COASTAL WATERS SOUTH OF
PILLAR POINT BY EARLY SUNDAY MORNING WITH MAXIMUM SURFACE WINDS
CLOSE TO 40 KNOTS FROM JUST WEST OF MONTEREY BAY SOUTH TO POINT
SUR. WINDS WILL BE CLOSE TO ADVISORY LEVELS ALONG THE BIG SUR
COAST NORTHWARD TO THE SAN MATEO COUNTY COAST FROM LATE TONIGHT
AND THROUGH MUCH OF SUNDAY WITH LOCAL GUSTS UP TO 40 MPH POSSIBLE.
LOCAL DRIZZLE IS POSSIBLE OVERNIGHT AND INTO SUNDAY
MORNING...PARTICULARLY ALONG SOUTHWEST-FACING COASTAL MOUNTAIN
SLOPES. THE MARINE LAYER WILL PROBABLY DEEPEN ENOUGH BY MIDDAY
SUNDAY TO MIX OUT.
MOISTURE IS LIMITED IN THE VICINITY OF THE UPPER LOW. FOR
INSTANCE...THE 00Z OAK SOUNDING SHOWS PRECIPITABLE WATER OF ONLY
0.21 INCHES. HOWEVER...THE UPPER LOW DID MANAGE TO TRIGGER
NUMEROUS THUNDERSTORMS OVER THE SIERRA THIS AFTERNOON AND EVEN AN
ISOLATED THUNDERSTORM OVER THE HIGHER TERRAIN JUST NORTH OF SONOMA
COUNTY. AS THE UPPER LOW DRIFTS OFFSHORE TONIGHT AND
SUNDAY...ADDITIONAL MOISTURE WILL BE ENTRAINED INTO ITS
CIRCULATION WHICH WILL MEAN INCREASING SHOWER CHANCES FROM LATE
SUNDAY INTO MONDAY. ACCORDING TO THE MODELS...THE BEST CHANCE OF
SHOWERS AND ISOLATED THUNDERSTORMS WILL BE ON MONDAY AFTERNOON AND
EVENING WHEN MOISTURE AND INSTABILITY ARE BOTH HIGHEST OVER OUR
AREA. FROM CURRENT MODEL OUTPUT...IT APPEARS THE BEST CHANCE OF
MEASURABLE PRECIP IN THE SHORT TERM...THROUGH TOMORROW NIGHT...WILL
BE ALONG THE SOUTHWEST FACING SLOPES OF THE SANTA LUCIA MOUNTAINS
WHERE LOW LEVEL MOISTURE WILL BE LIFTED. THEREAFTER...THE
BEST CHANCE OF PRECIP WILL BE FROM SHOWERS AND ISOLATED
THUNDERSTORMS OVER OUR INLAND MOUNTAINS ON MONDAY AFTERNOON AND
EVENING. ISOLATED RAINFALL TOTALS UP TO A HALF INCH ARE
POSSIBLE IN THESE MOUNTAINOUS AREAS...BUT THE VAST MAJORITY OF
OUR AREA WILL LIKELY SEE LITTLE OR NO RAINFALL FROM THIS SYSTEM.
THE BIGGEST IMPACT WILL BE MUCH COOLER TEMPERATURES THE NEXT FEW
DAYS...ALONG WITH LOCALLY BREEZY CONDITIONS.
THE LOW IS FORECAST TO BEGIN MOVING EAST LATE ON MONDAY AND BE
CENTERED NEAR LAS VEGAS BY TUESDAY AFTERNOON. ALTHOUGH THE LOW
CENTER WILL BE TO OUR EAST BY TUESDAY AFTERNOON...THE 00Z NAM
SHOWS ANOTHER ROUND OF SHOWERS OVER OUR INLAND MOUNTAINS THAT
AFTERNOON. SHOWER CHANCES WON'T END UNTIL TUESDAY NIGHT AT THE
EARLIEST.
ALTHOUGH THE UPPER LOW WILL HAVE MOVED WELL TO THE EAST OF OUR
AREA BY MIDWEEK...BOTH THE GFS AND ECMWF HANG A WEAK UPPER TROUGH
BACK OVER CA THROUGH THE END OF THE WEEK. IT LOOKS UNLIKELY WE'LL
SEE CONTINUED SHOWER ACTIVITY BEYOND MIDWEEK...BUT TEMPERATURES
WILL BE SLOW TO WARM.
&&
.AVIATION...AS OF 10:30 PM PDT SATURDAY...LOW PRESSURE OVER THE
AREA WILL RETROGRADE OFFSHORE TONIGHT. WINDS HAVE SWITCHED TO
SOUTHWEST AND WILL TURN MORE SOUTH TO SOUTHEAST BY EARLY SUNDAY
MORNING. STRATUS HAS MOVED INTO THE MRY BAY AREA BUT SOUTHWEST
FLOW WILL KEEP STRATUS OUT OF THE SFO BAY AREA UNTIL AFTER 10Z.
LOCAL DRIZZLE EXPECTED. MAIN CONCERN WILL BE INCREASING SOUTHERLY
WINDS OVER THE SFO AND MRY BAY AREA LATE TONIGHT AS THE LOW
DEEPENS OFFSHORE. WIND GUSTS TO 25-30 KT EXPECTED AFTER 12Z IN THE
SALINAS AND SANTA CLARA VALLEYS WITH GUSTS TO 22 KT IN THE
AFTERNOON AT SFO AND THE APPROACH ZONE.
VICINITY OF KSFO...MVFR CIGS AFTER 10Z. SOUTHWEST WINDS WILL SWITCH TO
SOUTH TO SOUTHEAST AFTER 15Z. WINDS INCREASING TO 18G25 KT SUNDAY AFTERNOON.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...MVFR CIGS. WESTERLY WINDS TO 10 KT
BECOMING SOUTHERLY AFTER 08Z. WINDS IN THE SNS VALLEY WILL
INCREASE TO 20-25 KT GUSTS 25-30 KTS AFTER 10Z.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...PIGEON PT TO PT PINOS 0-10 NM FROM 11 PM
SCA...PT ARENA TO PIGEON PT 10-60 NM FROM 2 AM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM FROM 11 PM
SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM FROM 11 PM
SCA...PT ARENA TO PT REYES 0-10 NM FROM 2 AM
SCA...PT REYES TO PIGEON PT 0-10 NM FROM 11 PM
&&
PUBLIC FORECAST: DYKEMA
AVIATION/MARINE: W PI
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREAHazardous weather outlook, May 4, 4:25 AM PDT, 22 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 425 AM PDT SAT MAY 4 2013 CAZ507-042130- NORTH BAY MOUNTAINS- 425 AM PDT SAT MAY 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR FOR ELEVATIONS ABOVE 1000 FEET IN THE NORTH BAY. .DAY ONE...SATURDAY AND SATURDAY NIGHT LOCALLY STRONG AND GUSTY NORTHEAST WINDS WILL CONTINUE IN THE NORTH BAY HILLS TODAY. RIDGE TOP WIND GUSTS UP TO 50 MPH ARE POSSIBLE THROUGH MIDDAY BEFORE WINDS BEGIN TO EASE THIS AFTERNOON. THESE STRONG WINDS COMBINED WITH A WARM AND DRY AIRMASS ALONG WITH RECORD DRY FUELS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING IS IN EFFECT FOR ELEVATIONS ABOVE 1000 FEET IN THE NORTH BAY HILLS THROUGH 3 PM SATURDAY. * RED FLAG WARNING....SEE SFORFWMTR WWUS86 KMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY COOLER TEMPERATURES BY SUNDAY AS AN UPPER LOW IMPACTS THE REGION. A FEW CLOUDS OVER THE HILLS WITH AN OUTSIDE CHANCE OF A SHOWER OR STRAY THUNDERSTORM SUNDAY AFTERNOON THROUGH TUESDAY AFTERNOON. DRY WITH SEASONABLE TEMPERATURES WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 3:03 AM PDT | Wind Advisory | MTR | Monterey, San Mateo, Santa Clara, Santa Cruz | 18 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.